# SDR YENA2021081300511

- Difficulty date: August 12, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 02647
- Aircraft time: 60,321 hours, 21,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 831424
- Condition: Faulted
- Location: Emergenc Lights
- Part time: 7,201 hours, 2,719 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1134, SJU-MCO. FWD EMERGENCY LT BATTERY FAULTING.   R & R THE FWD EMERGENCY LT BATTERY PER AMM 33-51-38, OPS CHK GOOD.
